# SDR MALA060634

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 19,179 hours, 20,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER BFGOODRICH C.M.M.W.O 417240.  REPLACED BATTERY PACK.
